Bulletin of the American Mathematical Society

Review: Serge Lang, Diophantine geometry

L. J. Mordell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 491-498.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526083

Citation

Mordell, L. J. Review: Serge Lang, Diophantine geometry. Bull. Amer. Math. Soc. 70 (1964), no. 4, 491--498. https://projecteuclid.org/euclid.bams/1183526083


Export citation